Equate Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Easy Open Cap, 225 Count

Equate Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Easy Open Cap, 225 Count
Equate Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Easy Open Cap, 225 Count

Model: 97583

Brand: Equate

(23) 2 shops 1 products

Detailed product description

Compare to Extra Strength Tylenol® active ingredient. Are minor aches and pains or fever dragging you down? Extra Strength Acetaminophen Caplets 500 mg is a pain reliever and fever reducer for adults who need fast acting headache & fever relief. Caplets are easy to swallow. With the active ingredient acetaminophen 500 mg for strong, fast pain relief, these caplets come in a container with an easy-to-open cap. THIS PACKAGE FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN.

Equate Extra Strength EZ CAP, 225 Count: ACTIVE INGREDIENT: Extra Strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. Compare to the active ingredient of Extra Strength Tylenol® Caplets. PAIN RELIEVER AND FEVER REDUCER: When your pain demands extra attention, use an extra strength pain reliever and fever reducer to do the job. Each caplet contains acetaminophen 500 mg and temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever. EASY TO SWALLOW: Count on these easy-to-swallow caplets for fast-acting headache & fever relief. Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. EASY TO OPEN CAP: When pain has you in its grips, even small tasks can be tough. Extra Strength Acetaminophen Caplets 500 mg's container features an easy to open cap. THIS PACKAGE FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN. ASPIRIN AND CAFFEINE FREE. Extra Strength Acetaminophen Caplets 500 mg provides just the pain relief and fever reduction you need and is safe when taken as directed. This product is gluten free.


Compare buying offers

Last updated: 2024-12-30 00:18:52
Search
Amazon Amazon

$6.77
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number 97583
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 1414422
User Reviews and Ratings 4.7 (23 ratings) 4.7 out of 5 stars
UPC 681131061407

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Easy Open Cap, 225 Count
Reviews: 23
Ratings: (23)
Price:
$6.77 on walmart
23 (4.7)
$6.77 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward